# SDR DALA2024012200912

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION ON NUT FLAP CARRIAGE BOLT OF TRACK 2 AND MISSING PIN INDICA TOR OF FLAP TRACK 1 ON R/H WING. CORRECTIVE ACTION: REPLACED NUT OF FLAP CARRIAGE BOLT OF TRACK #2 AND INSTALLED NEW PIN INDICATOR OF TRACK #1 ON RH WING PER AMDS CARD 2750-6010-RT. (0162184)
